Leading order integrability conditions for differential-difference equations (2008)
AuthorsHickman, M.S.show all
A necessary condition for the existence of conserved densities, ρ, and fluxes of a differential-difference equation which depend on q shifts, for q sufficiently large, is presented. This condition depends on the eigenvalues of the leading terms in the differential-difference equation. It also gives, explicitly, the leading integrability conditions on the density in terms of second derivatives of ρ.
CitationMark S Hickman (2008) Leading order integrability conditions for differential-difference equations. Journal of Nonlinear Mathematical Physics, 15(1), pp. 66-86.
This citation is automatically generated and may be unreliable. Use as a guide only.